# SDR DALA2025090206518

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 79,768 hours, 10,371 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEATS 46AB - 47AB.  RESEATED ELECTRICAL CONNECTORS ON SEATS 46AB - 47AB IAW AMM 33-51. OPS CHECKED OK.  (7854113)
